A 36-year-old member asked:
Does trilafon (perphenazine) cause you weight gain?
2 doctor answers • 3 doctors weighed in
Psychiatry 32 years experience
Yes: It can both stimulate appetite and cause carbohydrate cravings. There are other available medications that have a smaller risk of these side effects.
5.8k viewsReviewed >2 years ago
Psychiatry 25 years experience
Potentially: Use of Trilafon mayh ^ risk of anorexia, polyphagia, increased appetited and weight gain.
486 viewsAnswered >2 years ago
Last updated Sep 16, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.